Generalized Fractional Calculus Operators Associated with K-function

International Journal of Mathematical Physics

View Publication Info
Field Value
Title Generalized Fractional Calculus Operators Associated with K-function
Creator Suthar, D.L.
Subject Generalized fractional integral; K-function; H-function; Euler trans-form; Whittaker transforms; K-transform; Beta function

Description The aim of this paper is to study some properties of K-function introduced by Sharma. Here we establish two theorems which give the image of this K-function under the generalized fractional integral operators involving Fox’s H-function as kernel. Corresponding assertions in term of Euler, Whittaker and K-transforms are also presented. On account of general nature of H-function and K-function a number of results involving special functions can be obtained merely by giving particular values for the parameters.
Publisher Whioce Publishing Pte Ltd
Date 2020-04-07
Type info:eu-repo/semantics/article
Peer-reviewed Article
Format application/pdf
Source International Journal of Mathematical Physics; Vol 1, No 2 ( In publishing)
Language eng
Rights Copyright (c) 2018 D.L. Suthar

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us


Copyright © 2015-2018 Simon Fraser University Library